Glute: knot + crippling pain
- 03-19-2008, 03:44 AM
Glute: knot + crippling pain
I'm on week 5 of my cycle of 500mg Test E and 400mg Deca (both ************* **************) per week. Last Thursday I did my bi-weekly injection of 250Test/200Deca into my right glute using a 1.5" 23G needle. I went deep with only 1/8" of needle still visible, and I pushed the 2ml of oil in very slowly. On removal there was some blood, but not a lot. One day later there was some mild soreness. Two days later I couldn't walk. Although the glute looks normal (there is no visible bruise or any discoloration), it feels like a golf ball is in the muscle. It is extremely hard and painful. There is slight swelling extending up to the tailbone area. It has now been 5 days and there is no improvement. I had to skip my Monday lifting and I cannot sit down (including desk, car, etc.), lie on my back/side, or walk properly. I've had soreness before but this is by far the worst.
I've read some threads of people who've had similar experiences so I'm wondering if there's anything I should do other than take ibuprofen, use a heating pad, and suffer through it. Also, what could have caused this and how can I avoid it in the future?
Last edited by cftcft; 03-19-2008 at 06:06 PM. Reason: Removed lab name
- 03-19-2008, 01:10 PM
Welcome to the world of juice! lol
I've had similar experiences numerous times. You can either heat your vial in heated water or what I do, run your loaded pin under the hot faucet for a few mins. Its enough to warm up the oil a little bit and make it a little less viscous. It will go thru your pin a little easier and it should dissipate in your muslce a little better as well.
Another good rule of thumb is to always message the site after you remove the needle. It helps to move that oil around a bit to stop it from balling up like you had happen. If you get a knot your most likely gonna have pain.
Taking a shower before inject I have heard recommended as well.
03-19-2008, 01:14 PM
03-19-2008, 01:22 PM
same thing before
i have had that a number of times. there are people who have never had it happen but if you juice enough or long enough it will eventually happen. at least my belief. not much you can do at this point. when happen(s) to me i getin a hot bath . really hot, and just try your best to slowly roll over the knot. wont lie to you- gonna hurt like a b**ch. but this may help it spread throughout a little. and yes as previously stated, you can heat your gear up a little(which i honestly have not done) but it should help some. but ALWAYS rub it in after you shoot. it will go away.....good luck bro
03-19-2008, 05:47 PM
After awhile you'll figure out what causes it to happen more often than not...could be a specific ester or too much volume in one depot, too rough, to fast, not enough heat or massage...Just listen to your body and you'll pick up on what works for you and what doesn't.
03-20-2008, 12:37 AM
03-20-2008, 02:07 PM
I have bad ones last nearly a week but usually just a couple days. It you see any streaking (red stripes) or if you get a high fever you might wanna get it checked out. It doesn't sound like that to me though, just an unlucky shot.
Similar Forum Threads
- By en013 in forum AnabolicsReplies: 23Last Post: 06-14-2010, 02:23 PM
- By six20aus in forum Male Anti-Aging MedicineReplies: 4Last Post: 02-18-2010, 11:51 PM
- By sportf190 in forum AnabolicsReplies: 12Last Post: 11-05-2008, 09:04 AM
- By Ramo machine in forum AnabolicsReplies: 4Last Post: 10-14-2008, 01:24 PM
- By s.norman in forum AnabolicsReplies: 1Last Post: 06-05-2005, 09:57 AM